# SDR 20000724SH025

- Difficulty date: June 14, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Aircraft: N22BS
- Make and model: Beech 95-B55
- Aircraft serial: TC1928
- Engine: Cont IO470L
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston Pin
- Part number: SA539467
- Condition: Broken
- Location: Cylinder/Piston
- Part time: 140 hours
- Component: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PORTION OF THE NR 6 CYLINDER PISTON PIN PLUG BROKE OFF AND CAUSED THE PISTON TO DISINTEGRATE.  THIS CAUSED DAMAGE TO THE CONNECTING ROD ON THE NR 5 CYLINDER AND DAMAGE TO THE CRANKCASE.  NO RECOMMENDATION TO PREVENT THIS AT THIS TIME.  (X)
